# SDR AALA201603269005

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 5,576 hours, 2,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L3 DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED L3 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002A.
